# SDR FDEA201305130978

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 377.7 BL 0 TO LBL 70 UPPER TEE CORRODED.   BLENDED CORROSION IAW SRM-51-10-02,  CHECKED LIMITS IAW SRM-53-00-51, FIG 101, DETAIL III, PAGE 4, FOUND TO BE OUT OF LIMITS,  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIG 201, PAGES 201-206.   REPAIR IS A CAT."A"   MAJOR REPAIR.
